MARK A. FIALK, M.D.; JOHN ROMANKIEWICZ, PHARM. D.; FRANCIS PERRONE, M.D.; RAYMOND L. SHERMAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: After the report by Lyons and associates (1) of four cases of allergic interstitial nephritis associated with diuretic agents, a similar clinical situation was seen by us in a patient who developed two episodes of renal failure after the ingestion of diuretic agents.
A 67-year-old white man entered the New York Hospital with a 4-day history of confusion and was found to have bilateral subdural hematomas. He had a past history of angina pectoris and congestive heart failure, treated with digoxin and intermittent diuretics. Furosemide therapy, 40 mg/day, was begun 1 month before admission because of increasing
FIALK MA, ROMANKIEWICZ J, PERRONE F, SHERMAN RL. Allergic Interstitial Nephritis with Diuretics. Ann Intern Med. 1974;81:403–404. doi: 10.7326/0003-4819-81-3-403
Download citation file:
Published: Ann Intern Med. 1974;81(3):403-404.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use